Pacific Journal of Mathematics

Self-adjoint differential operators.

Arnold L. Villone

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 517-531.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971648

Mathematical Reviews number (MathSciNet)
MR0290185

Zentralblatt MATH identifier
0207.13603

Subjects
Primary: 47.60

Citation

Villone, Arnold L. Self-adjoint differential operators. Pacific J. Math. 35 (1970), no. 2, 517--531. https://projecteuclid.org/euclid.pjm/1102971648


Export citation

References

  • [1] E. A. Coddington, The spectral representation of ordinary self-adjoint differential operators, Ann. of Math. 60 (1954), 192-211.
  • [2] E. A. Coddington, Generalizedresolutions of the identity for symmetric ordinary differential operators, Ann. of Math. 68 (1958), 378-392.
  • [3] N. Dunford and J. Schwartz, Linear Operators, Part II, Interscience Publishers, 1963.